# SDR SWAA2018082024442

- Difficulty date: August 13, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 19,766 hours, 8,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD STOWBIN EMERGENCY LIGHT LENS COVER CRACKED BETWEEN ROW 24 TO ROW 25.  R&R COVER IAW AMM.
